Vol. 1, No. 3, 1951

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Matrices of quaternions

J. L. Brenner

Vol. 1 (1951), No. 3, 329–335
Mathematical Subject Classification
Primary: 09.0X
Milestones
Received: 1 December 1950
Published: 1 September 1951
Authors
J. L. Brenner